# SDR DXTA200803187

- Difficulty date: July 19, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT HAD TO APPLY MORE PRESSURE TO LT SIDE BRAKES.  ON TAXI IN LT BRAKE GRABBED AND SHUDDERED.  TWENTY MINUTES LATER LT BRAKES WERE STILL SMOKING.  WHOLE AREA WAS OIL AND BRAKE FLUID WAS OBSERVED DRIPPING ON CHALK.  SUSPECT LT INBOARD.  (A)
